# SDR SIMA20170202005

- Difficulty date: February 2, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 33,539 hours, 28,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 65 SHEAR CLIP CORRODED STGR 16L-17L AT LOWER CARGO DOOR GUIDE STRIKER PLATE. REPAIRED SHEAR CLIP SECTION AT FRAME 65 BETWEEN STRINGERS 16L-17L AT LOWER CARGO DOOR GUIDE STRIKER PLATE IAW SRM 53-31-04.
